# SDR FDEA202110272627

- Difficulty date: October 27, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND  WING- OUTBD FLAP ASSEMBLY. OUTBD FORWARD HINGE (WING SIDE)   UPPER BARREL NUT BORE CORROSION. CORROSION AT LEFT HAND  WING- OUTBD FLAP ASSEMBLY. OUTBD FORWARD HINGE (WING   SIDE) UPPER BARREL NUT BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-  44-09. OVERSIZED BUSHING (HOLE #7) FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM57-44-09 AND EA#1-5750-T0365093 PART 1 STEP 2B AND STEP 2.TITLE:WINGS-FLIGHT   SURFACES-EO1-5750-7-5002-LH WING OUTBD FLAP,OUTBD FWD HINGE (WING SIDE)-  CORROSION REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
